Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2014, Volume 14, Issue 4(1), Pages 374–381
This article is cited in 5 scientific papers (total in 5 papers)
On the Solutions of Multi-dimensional Clairaut Equation with Multi-homogeneous Function of the Derivatives
I. V. Rakhmelevich
Nizhny Novgorod State University, 23, Gagarin ave., Nizhny Novgorod, 603950, Russia
The analysis of the solutions of Clairaut equation with an arbitrary number of independent variables is completed. It is assumed that the function of the derivatives, which is part of the equation is multi-homogeneous. This means that the set of function arguments can be represented as the union of subsets, and the function is homogeneous on each of these subsets. We consider solutions of equations depending on linear combinations of the original variables, each of which contains only a certain subset of variables. Original equation is transformed to a reduced one, which can be solved by separation of variables. It is shown that the reduced equation has solutions in the form of arbitrary homogeneous functions with index of homogeneity 1 and solutions in the form of some generalized polynomials.
Clairaut equation, reduced equation, multi-homogeneous function, variables separation method.
PDF file (158 kB)
I. V. Rakhmelevich, “On the Solutions of Multi-dimensional Clairaut Equation with Multi-homogeneous Function of the Derivatives”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:4(1) (2014), 374–381
Citation in format AMSBIB
\paper On the Solutions of Multi-dimensional Clairaut Equation with Multi-homogeneous Function of the Derivatives
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
I. V. Rakhmelevich, “O nekotorykh novykh resheniyakh mnogomernogo uravneniya v chastnykh proizvodnykh pervogo poryadka so stepennymi nelineinostyami”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2015, no. 3(35), 18–25
I. V. Rakhmelevich, “O resheniyakh dvumernogo uravneniya Monzha–Ampera so stepennoi nelineinostyu po pervym proizvodnym”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2016, no. 4(42), 33–43
I. V. Rakhmelevich, “On multi-dimensional partial differential equations with power nonlinearities in first derivatives”, Ufa Math. J., 9:1 (2017), 98–108
L. L. Ryskina, “O singulyarnykh resheniyakh mnogomernogo differentsialnogo
uravneniya tipa Klero so stepennoi i pokazatelnoi funktsiyami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 23:2 (2019), 394–401
L. L. Ryskina, “Nakhozhdenie osobykh reshenii mnogomernykh differentsialnykh uravnenii tipa Klero v chastnykh proizvodnykh s trigonometricheskimi funktsiyami”, Kompyuternye issledovaniya i modelirovanie, 12:1 (2020), 33–42
|Number of views:|